# SDR NACA2025040100007

- Difficulty date: April 1, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 65,384 hours, 55,630 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plug
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN WINDOW PLUG GOT CORROSION, STA 559+16" S-11R+11", AREA: L 1.081", W 9.0".  CORROSION LEVEL 2 AT PASSENGER CABIN WINDOW PLUG STA559+16", S-11R+11", AREA: L1.081", W9.0" CORROSION REMOVED AND FOUND DAMAGE AREA OVER LIMIT PER CMM 56-21-51 REPAIR 2-1 PARA2-D(2)( C)R.45 PME: #5465 DUE DATE: 2025/JUN/05 WINDOW REPLACED PER NRC CA1624-077.
